# SDR DL76L070885

- Difficulty date: July 6, 2007
- Submitted: July 11, 2007
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 78,256 hours, 11,958 cycles
- System (JASC): 2420 · AC Generation System
- Part: Housing
- Condition: Cracked
- Location: Ac Generator
- Component: Generator
- Component part number: 727810B
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU A/C GENERATOR HOUSING CRACKED, LEAKING OIL FROM 12 O`CLOCK POS.  REPLACED APU A/C GEN PER MM, SYSTEM TEST OK PER MM MFG P/N727810B.
